Follow
Oswaldo Lezama
Oswaldo Lezama
Matemáticas, Universidad Nacional Sede Bogotá
Verified email at unal.edu.co - Homepage
Title
Cited by
Cited by
Year
Gröbner bases for ideals of σ-PBW extensions
C Gallego, O Lezama
Communications in Algebra® 39 (1), 50-75, 2010
1302010
Some homological properties of skew PBW extensions
O Lezama, A Reyes
Communications in Algebra 42 (3), 1200-1230, 2014
1152014
Prime ideals of skew PBW extensions
O Lezama, JP Acosta, MAR Villamil
arXiv preprint arXiv:1402.2321, 2014
592014
Ore and Goldie theorems for skew PBW extensions
O Lezama, JP Acosta, C Chaparro, I Ojeda, C Venegas
Asian-European Journal of Mathematics 6 (04), 1350061, 2013
362013
Calabi-Yau property for graded skew PBW extensions
H Suárez, O Lezama, A Reyes
Revista Colombiana de Matemáticas 51 (2), 221-239, 2017
352017
Non-commutative algebraic geometry of semi-graded rings
O Lezama, E Latorre
International Journal of Algebra and Computation 27 (04), 361-389, 2017
312017
Projective modules and Gr\" obner bases for skew PBW extensions
O Lezama, C Gallego
arXiv preprint arXiv:1510.03397, 2015
302015
Some relations between N-Koszul, Artin-Schelter regular and Calabi-Yau algebras with skew PBW extensions
H Suárez, O Lezama, A Reyes
Ciencia en Desarrollo 6 (2), 205-213, 2015
292015
Extended modules and Ore extensions
V Artamonov, O Lezama, W Fajardo
Communications in Mathematics and Statistics 4 (2), 189-202, 2016
212016
Zariski cancellation problem for non-domain noncommutative algebras
O Lezama, YH Wang, JJ Zhang
Mathematische Zeitschrift 292 (3), 1269-1290, 2019
202019
Some homological properties of skew PBW extensions arising in non-commutative algebraic geometry
O Lezama, H Venegas
arXiv preprint arXiv:1606.01546, 2016
182016
Gröbner bases for the modules over Noetherian polynomial commutative rings
O Lezama
Walter de Gruyter GmbH & Co. KG 15 (1), 121-137, 2008
182008
Skew PBW Extensions: Ring and Module-theoretic Properties, Matrix and Gröbner Methods, and Applications
W Fajardo, C Gallego, O Lezama, A Reyes, H Suárez, H Venegas
Springer Nature, 2020
172020
d-Hermite rings and skew PBW extensions
O Lezama, C Gallego
arXiv preprint arXiv:1408.2240, 2014
172014
Center of skew PBW extensions
O Lezama, H Venegas
International Journal of Algebra and Computation 30 (08), 1625-1650, 2020
162020
Computation of point modules of finitely semi-graded rings
JO Lezama
Communications in Algebra 48 (2), 866-878, 2020
152020
Gr\" obner bases of modules over sigma-PBW extensions
H Jiménez, O Lezama
arXiv preprint arXiv:1501.07882, 2015
152015
Universal property of skew PBW extensions
JP Acosta, O Lezama
Algebra and discrete mathematics, 1-12, 2015
152015
Matrix approach to noncommutative stably free modules and Hermite rings
O Lezama, C Gallego
Algebra and discrete mathematics, 109-137, 2014
152014
Koszulity and point modules of finitely semi-graded rings and algebras
O Lezama, J Gomez
Symmetry 11 (7), 881, 2019
142019
The system can't perform the operation now. Try again later.
Articles 1–20